# SDR DALA2022053103805

- Difficulty date: May 23, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 82,068 hours, 14,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1820 A/C DOOR OUTBD LATCH SPRING BROKEN. CORRECTIVE ACTION: R/R BROKEN LATCH ON A/C DOOR PER B767-400 AMM 52-49.(8502700)
